Oscillatory properties of solutions of nonlinear differential systems with deviating arguments

Pavol Marušiak

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 2, page 223-231
  • ISSN: 0011-4642

How to cite

top

Marušiak, Pavol. "Oscillatory properties of solutions of nonlinear differential systems with deviating arguments." Czechoslovak Mathematical Journal 36.2 (1986): 223-231. <http://eudml.org/doc/13576>.

@article{Marušiak1986,
author = {Marušiak, Pavol},
journal = {Czechoslovak Mathematical Journal},
keywords = {oscillation of solutions; first order differential equation},
language = {eng},
number = {2},
pages = {223-231},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Oscillatory properties of solutions of nonlinear differential systems with deviating arguments},
url = {http://eudml.org/doc/13576},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Marušiak, Pavol
TI - Oscillatory properties of solutions of nonlinear differential systems with deviating arguments
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 2
SP - 223
EP - 231
LA - eng
KW - oscillation of solutions; first order differential equation
UR - http://eudml.org/doc/13576
ER -

References

top
  1. Foltynska I., Werbowski J., On the oscillatory behaviour of solutions of system of differential equations with deviating arguments, Colloquia Math. Soc. J. B. 30, Qualitative theory of Diff. Eq. Szegéd, 1979, 243-256. (1979) Zbl0488.34065MR0680596
  2. Kitamura Y., Kusano T., On the osillation of a class of nonlinear differential systems with deviating argument, J. Math. Annal. and Appl. 66, 1978, 20-36. (1978) Zbl0417.34107MR0513483
  3. Kitamura Y., Kusano T., 10.1016/0362-546X(78)90002-0, Nonlin. Analysis Theory, Math. & Apl. N 5, 1978, 537-551. (1978) Zbl0386.34065MR0512150DOI10.1016/0362-546X(78)90002-0
  4. Маrušiak P., On the oscillation of nonlinear differential systems with retarded arguments, Math. Slov. 34, 1984, 73-88. (1984) MR0735938
  5. Varech N. V., Ševelo V. N., On the conditions of the oscillation of the solutions of differential systems with retarded arguments, Kačestvennye metody teorii differencial'nych uravnenij s otkloniajuščimsia argumentom, Kiev 1977, 26 - 44 (in Russian). (1977) 
  6. Ševelo V. N., Varech N. V., On some properties of solutions of a system of functional differential equations, Kačestvennoe isledovanie differencial'no-functional'nych uravnenij, Kiev, 1980, 153-171 (in Russian). (1980) 
  7. Ševelo V. N., Varech N. V., Oscillatory properties of solutions of some systems of functionaldifferential equations with general character of the deviation of the argument, Oscillyaciya i ustojčivosť rešenij diferencial'no-funkcional'nych uravnenij, Kiev, 1982, 128-137 (in Russian). (1982) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.